# SDR UIEA2018120402773

- Difficulty date: December 3, 2018
- Submitted: December 4, 2018
- Operation: Air carrier
- Aircraft: N1499A
- Make and model: Boeing 767328
- Aircraft serial: 27428
- Aircraft time: 77,042 hours, 16,678 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Indicator
- Part number: 51VM13
- Part serial: L286
- Condition: Damaged
- Location: E&E Bay
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

COOLING MONITOR INDICATOR IS DAMAGED. REMOVED AND REPLACED E&E COOLING AIR MONITOR INDICATOR PER AMM 21-58-34, INDICATOR OPS CHECK GOOD.
